# SDR S03J32009

- Difficulty date: February 26, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 1263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 284U119581
- Condition: Misinstalled
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

B-18705 AFTER A/C TOOK OFF, CAPTAIN CALLED BACK: LT MLG TILT MESSAGE CAME ON.  CHECK TILT SENSOR FUNCTION NORMAL. INSPECTION FOUND CLEARANCE BETWEEN SENSOR AND TARGET OUT OF LIMITS.  BECAUSE THE TARGET BRACKET WAS IMPROPERLY INSTALLED. REINSTALLED GEAR TILT TARGET BRACKET. ADJUSTED CLEARANCE IAW AMM 32-61-22,PFM L/G OPER TEST NORMAL. FWD THIS EVENT TO TRAINNING DEPARTMENT AS A TRAINNING MATERIAL.
